# SDR CAL960275

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: AYG70155001
- Condition: Sticking
- Location: Nr 3 Hyd System
- Part time: 23,509 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 973 - NGO - THE A/C PITCHED DOWN SLIGHTLY DURING APPROACH TO NGO.  THE OUT OF TRIM LIGHT FLASHED AND THEN THE HYDRAULIC SYSTEM 3 ELEVATOR OFF LIGHT ILLUMINATED.  THE SYSTEM NR 3 HYDRAULIC QUANTITY GAUGE READ DOWN .5 GALLON.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE NR 3 HYDRAULIC SYSTEM WAS SERVICED.  THE SYSTEM WAS PRESSURIZED AND THE SLATS, FLAPS, STABILIZER, AND RUDDER WERE OPERATED WITH NO LEAKS FOUND.  THE NR 3 ENGINE WAS MOTORED AND NO LEAKS WERE OBSERVED.  MAINTENANCE FOUND THE SYSTEM NR 3 RESERVOIR RELIEF VALVE STICKING AND THE OVERFLOW BOTTLE FULL.  THE NR 3 SYSTEM RESERVOIR RELIEF VALVE WAS CLEANED AND OPERATION CHECKED GOOD.  (M)
